# SDR DXTA2024100200717

- Difficulty date: September 30, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N437QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500527
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS AND BOTTOM TWO STEP LIGHS  ON CABIN DOOR BEGAN FLICKERING IN CRUISE AND CONTINUED TO FLICKER THROUGH DESCENT. CORRECTIVE ACTION: REMOVED LOW #1 BATTERY PN 640-13595-00 S/N 006992 AND INSTALLED REPAIRED UNITS IAW AMM 33-52-01.
